RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 5, Pages 963–987 (Mi izv2348)  

This article is cited in 3 scientific papers (total in 3 papers)

On modular and integral representation algebras on finite groups

P. M. Gudivok, V. P. Rud'ko


Abstract: This paper contains a solution to the semisimplicity problem for modular and integral representation algebras of finite groups over an arbitrary field.

Full text: PDF file (2259 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:5, 963–989

Bibliographic databases:

UDC: 519.4
MSC: 16A20, 20C05, 20C10, 20C20
Received: 16.10.1972

Citation: P. M. Gudivok, V. P. Rud'ko, “On modular and integral representation algebras on finite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 37:5 (1973), 963–987; Math. USSR-Izv., 7:5 (1973), 963–989

Citation in format AMSBIB
\Bibitem{GudRud73}
\by P.~M.~Gudivok, V.~P.~Rud'ko
\paper On modular and integral representation algebras on finite groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 5
\pages 963--987
\mathnet{http://mi.mathnet.ru/izv2348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340397}
\zmath{https://zbmath.org/?q=an:0284.20021}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 5
\pages 963--989
\crossref{https://doi.org/10.1070/IM1973v007n05ABEH001984}


Linking options:
  • http://mi.mathnet.ru/eng/izv2348
  • http://mi.mathnet.ru/eng/izv/v37/i5/p963

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. M. Gudivok, S. F. Goncharova, V. P. Rud'ko, “Finite-dimensional algebras of integral $p$-adic representations of finite groups”, Math. USSR-Sb., 23:3 (1974), 336–361  mathnet  crossref  mathscinet  zmath
    2. P. M. Gudivok, S. F. Goncharova, V. P. Rud'ko, “Tensor products of irreducible integral p-adic representations of finite groups”, Ukr Math J, 34:6 (1983), 554  crossref
    3. P. M. Gudivok, F. G. Vashchuk, V. S. Drobotenko, “Chernikov p-groups and integral p-adic representations of finite groups”, Ukr Math J, 44:6 (1992), 668  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:134
    Full text:57
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019